Ergodic theorem in variable Lebesgue spaces

Przemysław Górka

Abstract

Udowadniamy twierdzenie ergodyczne w przestrzeniach Lebesguea ze zmiennym wykładnikiem przy założeniu niezmienniczości wykładnika. Ponadto, podajemy przykład pokazujący, że założenie niezmienniczości jest istotne.
Author Przemysław Górka (FMIS / DPDE)
Przemysław Górka,,
- Department of Partial Differential Equations
Journal seriesPeriodica Mathematica Hungarica, ISSN 0031-5303
Issue year2016
Vol72
No2
Pages243-247
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s10998-016-0125-4
Languageen angielski
Score (nominal)15
Score sourcejournalList
ScoreMinisterial score = 15.0, 31-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 31-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.424; WoS Impact Factor: 2016 = 0.415 (2) - 2016=0.376 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?